Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 19 year old female with no pertinent medical history or drug reactions allergies, who on 11/9/06 was vaccinated at her OB/GYN''s office with HPV vaccine. Concomitant therapy included Zyrtec and oral hormonal contraceptives (unspecified). On 11/19/06 the pt developed a rash on the injection site arm, but not at the injections site. On 11/19/06 the pt also experienced extreme myalgia in all four extremities and her hand was discolored (purple). On 11/20/06 lab testing revealed a positive Rapid streptococcal test and the pt was placed on unspecified antibiotics. Other lab findings revealed a neg medical panel, a complete blood count revealed an elevated WBC count with a shift to the left, and a urinalysis was neg but with a trace hemoglobin. At the time of this report, the pt was recovering. The physician felt that one or more of the events were disabling. Additional information has been requested.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166